I been on depo for 2 years. And every since I started the shot I haven't had a period, but today I use the bathroom when I wiped there was very dark reddish/brown blood with blood clots could this be serious
This can happen from time to time on Depo.
If it becomes a problem, you can ask for your shot to be brought forward & given at 9 or 10 weeks for the next couple of shots. Then you can go back to having it at the normal duration, as it will stop the breakthrough bleeding you are getting.
I had this a few times over my 18 years on Depo, & it will sort it for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 3 Aug 2016 • 1 answer